# SDR SIMA20250603001

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 14,980 hours, 9,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PHOTO ILLUMINESCENT STRIP IN FRONT OF FWD WARDROBE NOT ILLUMINATING RAR PHOTOLUMINESCENT INDICATOR STRIP FWD OF WARDROBE IAW AMM 33-50-21. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
